# SDR SWIA201232291

- Difficulty date: November 30, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 18,903 hours, 16,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY OVERHEAD BURNED OUT.  (FLT 4663)  RELAMPED EMERGENCY LIGHT.
